Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: New here, and could use a bit of help (long) mair

Posted by broken on January 12, 2005, at 18:48:58

In reply to Re: New here, and could use a bit of help (long) broken, posted by mair on January 12, 2005, at 17:23:35

> Were the dreams not a part of the landscape until you started taking WB? Did they kick in after you got to a particular level or right from the start?
>
> What an awful thing to have to deal with.
>
> Mair


They've been around off and on since that happened. The first time I was on Wellbutrin I quit taking it for the same reason. I'm talking about dreams that were so clear I would wake up trying to figure out what was real and what wasn't. The weird thing about it this time around was that it took so long before it happened again. I've been on the 450 dose for months now, without any problems, it just kicked in from out of nowhere.
I don't know how common that side effect is, but it was the reason I stopped taking the drug.

The idea of trying to figure out what to say to my doc, and the frustration of not seeing improvement actually drives me into something I dont know how to explain. Not depression, it's more hyped up, out of control, and if I dont find a way to relax myself quickly at that point, I just go nuts. That's the only way I can explain it. Doesn't make much sense, but that's how it happens.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:broken thread:441233
URL: http://www.dr-bob.org/babble/psycho/20050111/msgs/441296.html